MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POINTER, STRAIGHT; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO POINTER, STRAIGHT; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007-011-000
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set up at the user facility the ball tip was found broken off.There was no surgical delay; no medical intervention and no adverse consequences reported with this event.As this event occurred during set up at the user facility, there was no patient involvement.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
POINTER, STRAIGHT
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7784036
Report Number0001811755-2018-01585
Device Sequence Number2076047
Product Code HAW
UDI-Device Identifier04546540392114
UDI-Public04546540392114
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6007-011-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2018
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1